# SDR R61A201206270320

- Difficulty date: June 27, 2012
- Submitted: July 1, 2012
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 11,383 hours, 9,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,383 hours, 9,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK LEVEL 2 CORROSION WAS FOUND ON THE RIGHT SHEAR PANEL AT FRAME 87-88.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SHEAR PANEL AT FRAME 87-88 IAW EMB 170/175 SRM 51-42-01, 51-42-02 & 51-43-03.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
